Passenger number dependent traffic control in signalized intersections

Polgár, János and Tettamanti, Tamás and Varga, István (2013) Passenger number dependent traffic control in signalized intersections. PERIODICA POLYTECHNICA-CIVIL ENGINEERING, 57 (2). pp. 201-210. ISSN 0553-6626 MTMT:2455848; doi:10.3311/PPci.7175

[img]
Preview
Text
Polgar_201_2455848_ny.pdf

Download (350kB) | Preview
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
SWORD Depositor: MTMT Injector
Depositing User: EPrints Admin
Date Deposited: 05 Feb 2014 12:33
Last Modified: 05 Feb 2014 15:46
URI: http://eprints.sztaki.hu/id/eprint/7296

Update Item Update Item